Research Repository

Variational Bayes and a Problem of Reliable Communication I: Finite Systems

Mitter, Sanjoy K. and Newton, Nigel J. (2010) 'Variational Bayes and a Problem of Reliable Communication I: Finite Systems.' Communications in Information and Systems, 10 (3). 155 - 182. ISSN 1526-7555

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Science and Health > Computer Science and Electronic Engineering, School of
Depositing User: Jim Jamieson
Date Deposited: 12 Feb 2013 15:02
Last Modified: 12 Feb 2018 12:15
URI: http://repository.essex.ac.uk/id/eprint/5539

Actions (login required)

View Item View Item